MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number BNSS410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #30 was removed due to bone loss & infection.Two weeks after placement implant developed infection.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.

Brand Name
3I T3 WITH DCD NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19962189
Report Number0001038806-2024-01751
Device Sequence Number8618970
Product Code DZE
UDI-Device Identifier00844868029038
UDI-Public(01)00844868029038(17)280214(10)2023011081
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBNSS410
Device Lot Number2023011081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic